# SDR C2XA10TY145

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,705 hours, 17,408 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001409
- Part serial: NC0907
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - ENG 2 AIR INTAKE PLACED ON DMI FOR 5000 FC OR UNTIL NEXT C-CHECK FOR CORROSION ON MOUNTING HOLES PER EC 5420-01142.  REPAIRED CORRODED HOLES IAW EC 5420-01158.
